# SDR SWAA2022022282693

- Difficulty date: January 23, 2019
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N750SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29802
- Aircraft time: 69,324 hours, 40,567 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Pulled
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EACH PULLED FASTNERS ON RIGHT UNDERWING PANEL (WIGGLE PLATE) AFT OF #2 ENG PYLON / UPON FURTHER INSPECTION FOUND WIGGLE PLATE CRACKED AT FASTENER HOLE. REMOVED AND REPLACED WIGGLE PLATE AND FASTENERS AFT OF #2 ENG PYLON PER 51-40-02 SRM
